# SDR C1HA200395068

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLAP RETRACTION AFTER TAKEOFF OUTBOARD FLAPS RETRACTED TO 2 DEGREE POSITION WHILE INBOARDS REMAINED AT 5 DEGREE POSITION.  RAN SPLIT FLAP EMERGENCY PROCEDURE INBOARDS REMAINED AT 5 WITH ALTERNATE FLAPS.  RETURNED TO ELP, VERIFIED INBOARD FLAPS LOCKED OUT.  INSPECTED FLAPS AND FLAP DRIVE MECHANISM & FOUND TO BE OK.  RESEATED INBOARD FLAP INDICATOR ELEC CONNECTOR AND ALTERNATE FLAP DRIVE MOTOR CONNECTOR.  FLAPS RETRACTED AND EXTENDED TO 30 DEGREES, LUBED FLAP AND JACKSCREWS AND TRACK CYCLED 15 MORES TIMES, OPS CHECKS GOOD IAW 727 MM 27-51-141 AND 27-52-00.
